I see these as possible side effects, but very little mention of them in the reviews. My tremor is worse, as well. Was I only supposed to take this for a short while? I've been on it for 6 months, no reflux issues, but these possible, (could be caused by something else), side effects are really terrible.
mary2018; Yes everything you are asking could be from the side effects of the Prilosec the tremors hot and cold spells. are all listed What you should do is call your doctor the next time the doctor is in and double check sees if the doctor wants to stop it for a while. good luck and hope you get to feeling better for the new year. Chuck1957
- Omeprazole Information for Consumers
- Omeprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Omeprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2012 • 1 answer
Xeljanz - developed high BP, edema of total body,night sweats & night terrors, are these side effect
Posted 23 Jun 2013 • 2 answers
Posted 14 Feb 2014 • 2 answers
Posted 24 Aug 2016 • 0 answers
Posted 9 Feb 2017 • 5 answers